# SDR DCGA2016FA0000261

- Difficulty date: May 27, 2016
- Submitted: May 27, 2016
- Operation: General aviation
- Aircraft: N454JH
- Make and model: Hughes 369E
- Aircraft serial: 0454E
- Aircraft time: 11,625 hours, 3,385 cycles
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 500P2100105
- Condition: Dented
- Location: Main Rotor
- Part time: 2,984 hours, 10,176 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE WAS FOUND IN AREAS A AND H ON 4 OF THE 5 MAIN ROTOR BLADE BOTTOM SKINS APPROXIMATELY 6" FROM THE BLADE TIPS.  MAINTENANCE DETERMINED IAW CSP HMI-2 MM THAT IT WAS REPAIRABLE DAMAGE AND NO SUDDEN STOPPAGE INSPECTION WAS REQUIRED.  AFFECTED BLADES WERE REMOVED FOR REPAIR AND SERVICEABLE MAIN ROTOR BLADES INSTALLED.
